# SDR ASAA2014040207416

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 21,734 hours, 6,650 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT CAME ON DURING TAXI OUT.  ACFT GROUNDED.  PERFORMED CHECKLIST PROCEDURES AND RESTORED FMC OPS. NO FURTHER PROBLEMS.
